Limit theorems for linear combinations of extreme values with applications to inference about the tail of distribution

Viharos, László: Limit theorems for linear combinations of extreme values with applications to inference about the tail of distribution. Acta scientiarum mathematicarum, (60) 3-4. pp. 761-777. (1995)

[img] Cikk, tanulmány, mű
math_060_numb_003_004_761-777.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1995
Volume: 60
Number: 3-4
Page Range: pp. 761-777
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 777. p.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 09. 13:41
URI: http://acta.bibl.u-szeged.hu/id/eprint/15552

Actions (login required)

View Item View Item